EXCEDRIN

Therapeutic Group: Analgesics - Antipyretics Chemical Composition: Acetaminophen, aspirin and caffeine tablets License by : Bristol-Myers Squibb Dosage form: Coated tablets
Information about EXCEDRIN Dosage:
For adults: 2 tablets with a glass of water every 6 hours while symptoms persist, not to exceed 8 tablets in 24 hours, or as directed by a doctor. For children under 12 years of age: Consult a doctor.

Composition:
Each tablet contains: - Acetaminophen 250mg - Aspirin 250mg - Caffeine 65mg.

Indications and usage:
For temporary relief of pain associated with headache, sinusitis, colds, migraine headache, muscular aches, pre-menstrual & menstrual cramps, toothache, and for minor pain from arthritis. Due to EXCEDRIN safety profile, FDA (Food&Drug Administration-USA)

Package:
Box of 10 or 20film- coated tablets.